# SDR FDEA200908082961

- Difficulty date: August 8, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N385FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46619
- Aircraft time: 75,913 hours, 30,486 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

VISIBLE SMOKE ERUPTED FROM THE CABIN VENTILATION  SYSTEM AT FL 340, APPROXIMATELY 1 HR. INTO FLIGHT.  THE AIR SYNOPTIC INDICATED HIGHER THAN NORMAL TEMP  IN THE COURIER DUCT. NO OTHER ABNORMAL INDICATIONS  OTHER THAN THE ODOR AND THE SMOKE   INSPECTED AND REPLACED NR 1, 2, AND 3 COALESER BAGS PER MM 21-54-03-2, COALESER BAGS WERE NOT CONTAMINATED(NO OIL RESIDUE).  CHECKED APU LOAD CONTROL VALVE FOR CONTAMINANTS PER MM49-00-00-2, NO CONTAMINANTS. PERFORMED PACK BURNOUT PROCEDURE PER TAFI 21-50-00"V". RAN ALL THREE PACKS PER DC10-10 MM 21-53-01-2 REF EA 8-2150-61080.ALSO RAN ALL THREE PACKS TOGETHER AND SEPERATELY WITH EACH ENGINE. UNABLE TO DUPLICATE THIS CONDITION AS WRITTEN.
